Thumbnail
Access Restriction
Subscribed

Author Mayo-Smith, Richmond
Source Internet Archive-JSTOR
Content type Text
File Format PDF
Language English
Subject Domain (in DDC) Natural sciences & mathematics ♦ Mathematics ♦ Probabilities & applied mathematics
ISSN 15225437
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1893-03-01
Journal Publications of the American Statistical Association
Volume Number 3
Owner JSTOR
Size (in Bytes) 1.00 MB
Page Count 17
Starting Page 304
Ending Page 320


Source: Internet Archive :: JSTOR